# SDR SIMA20240729001

- Difficulty date: July 29, 2024
- Submitted: July 29, 2024
- Operation: Air carrier
- Aircraft: N315NH
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000966
- Aircraft time: 470 hours, 354 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Zone 200
- Stage of operation: AP
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

LAV SMOKE INDICATION ON SHORT FINAL. FIRE DEPT. FOUND NO INDICATION OF SMOKE OR FIRE IN EITHER LAV. FOLLOWED FIM 26-14-00-810-803-A NO DEFECTS OBSERVED OPC GOOD IAW 26-14-01 AMM
